# SDR USAA950650

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 29170031
- Condition: Missing
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 0589 - ON TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO BWI.  MAINTENANCE REPLACED THE ASSIST SPRING.  OPERATIONS CHECKED GOOD.  (M)
